Skip to Main content Skip to Navigation
Journal articles

Some Refinements on Stability Analysis and Stabilization of Second Order T-S Models Using Line-Integral Lyapunov Functions

Complete list of metadata

https://hal.univ-reims.fr/hal-01736770
Contributor : Kevin Guelton Connect in order to contact the contributor
Submitted on : Sunday, March 18, 2018 - 3:21:43 PM
Last modification on : Thursday, October 14, 2021 - 1:10:05 PM

Identifiers

Collections

Citation

Kevin Guelton, Abdelmadjid Cherifi, Laurent Arcese. Some Refinements on Stability Analysis and Stabilization of Second Order T-S Models Using Line-Integral Lyapunov Functions. IFAC Proceedings Volumes, Elsevier, 2014, 47 (3), pp.7988 - 7993. ⟨10.3182/20140824-6-ZA-1003.01499⟩. ⟨hal-01736770⟩

Share

Metrics

Record views

112